# SDR CA030527013

- Difficulty date: May 8, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,223 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Drive Gear
- Condition: Disconnected
- Location: Governor Shaft
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) THE EXPOXY HOLDING THE SAFETY CLIP IN PLACE CAME UNBONDED, THEREFORE ALLOWING THE CLIP TO MOVE THUS ALLOWING THE DRIVE GEAR TO DISCONNECT FROM THE SHAFT.
